# SDR AALA20120927003

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 48,898 hours, 6,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CLOSET EMERGENCY LIGHT ASSEMBLY SHATTERED.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS CLOSET EMERGENCY LIGHT.  OPS CHECK NORMAL.
